Alert archive / Oregon / River Flood Warnings in 2012
River Flood Warning 45, NWS Portland, OR
NWS Portland, OR issued this river flood warning at Nov 19, 2012, 1:01 AM PST for Clatsop County, Tillamook County, Oregon. It took effect at Nov 19, 2012, 11:36 AM PST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2012, 1:01 AM PST (09:01 UTC)
- In effect from
- Nov 19, 2012, 11:36 AM PST
- Expired
- Nov 21, 2012, 12:19 PM PST
- In force
- 49 hr
- Issued by
- NWS Portland, OR
- Flood severity
- Minor
Counties Clatsop County, OR, Tillamook County, OR
The radar
The Portland,OR radar (KRTX), 60 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nehalem River near Foss (FSSO3). The gauge peaked at 17.25 ft at Nov 19, 2012, 3:00 PM PST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14301000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Nov 18, 8:43 PM PST, 4 hours 18 minutes earlier.
Area forecast discussion, Nov 18, 8:43 PM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
843 PM PST SUN NOV 18 2012
.SYNOPSIS...A STRONG VERY MOIST FRONT HAS MOVED INTO SOUTHWEST
WASHINGTON AND MUCH OF NORTHWEST OREGON THIS EVENING....WITH HEAVY
RAIN AT TIMES. SEVERAL WAVES WILL MOVE ALONG THE FRONT AND CONTINUE
THE HEAVY RAIN THROUGH MONDAY INTO MONDAY NIGHT. THE FRONT WILL EASE
INTO THE SOUTH WILLAMETTE VALLEY MONDAY NIGHT...THEN MOVE SOUTH OF
THE AREA TUESDAY MORNING. A COOLER SYSTEM WITH LOWER SNOW LEVELS WILL
SPREAD IN LATER TUESDAY THROUGH WEDNESDAY...DECREASING THE HEAVY RAIN
BUT SPREADING MORE SNOW INTO THE CASCADES AGAIN. ANOTHER SIGNIFICANT
FRONTAL SYSTEM IS EXPECTED LATE THIS WEEK OR NEXT WEEKEND.
&&
.SHORT TERM...THE FIRST IN A SERIES OF ACTIVE SYSTEMS WAS MOVING
THROUGH OUR FORECAST AREA THIS EVENING...AND HAD PUSHED A SLOW MOVING
FRONT ONTO THE COAST AND INTO SOUTHWEST WASHINGTON. THIS WAS
PRODUCING HEAVY RAIN FROM THE NORTH OREGON COAST UP INTO SOUTHWEST
WASHINGTON. SNOW LEVELS WERE STILL LOW UP IN THE SOUTH WASHINGTON AND
NORTH OREGON CASCADES...AND WILL LEAVE THE SNOW ADVISORY UP OVERNIGHT
BEFORE SNOW LEVELS RISE. OTHERWISE THE HEAVY RAIN WILL CONTINUE AT
TIMES ACROSS THE NORTHWEST HALF TO TWO THIRDS OF OUR AREA.
STRONG WINDS WILL CONTINUE ALONG THE COAST THROUGH TONIGHT INTO
MONDAY EVENING...EXCEPT PROBABLY NOT ON THE SOUTH WASHINGTON COAST AS
THE FRONT HAS SAGGED SOUTH OF THEIR AREA. BUT THERE ARE SEVERAL WAVES
UPSTREAM THAT WILL KEEP THE PRECIPITATION GOING STRONG OVERNIGHT AND
THROUGH MONDAY AND MONDAY NIGHT. THE WINDS WILL DECREASE MONDAY
EVENING ON THE CENTRAL COAST.
THE FRONT WILL SAG SOUTH ON MONDAY NIGHT...WITH THE AXIS OF HEAVY
RAIN SHIFTING TOWARD THE CENTRAL OREGON COAST AND SOUTHERN WILLAMETTE
VALLEY. THE FRONT WILL FINALLY SAG SOUTH OF THE AREA TUESDAY MORNING
WITH DECREASING PRECIPITATION.
RAINFALL TOTALS THROUGH TUESDAY MORNING COULD REACH 7 INCHES IN THE
COASTAL MOUNTAINS AND THE SOUTH WASHINGTON CASCADES AND NEAR MOUNT
HOOD...WITH CLOSE TO 3 INCHES IN THE VALLEYS AND IN THE LANE COUNTY
CASCADES. THESE TYPE OF TOTALS ARE CLEARLY ENOUGH TO PUSH SOME RIVERS
CLOSE TO OR POSSIBLE ABOVE FLOOD STAGE. A FLOOD WATCH IS IN EFFECT
FOR THIS. RIVERS OF INTEREST INCLUDE MANY COASTAL RIVERS... AND
WILLAMETTE TRIBUTARIES SUCH AS THE LUCKIAMUTE...MARYS...SOUTH
YAMHILL...AND CLACKAMAS AND SANDY RIVER...AS WELL AS JOHNSON CREEK.
URBAN FLOODING WILL ALSO BE A CONCERN ESPECIALLY WITH A LOT OF LEAVES
DOWN ON THE GROUND RIGHT NOW.
THE MOIST FRONT FINALLY MOVES SOUTH TUESDAY AS ANOTHER COOLER SYSTEM
SPREADS IN FROM THE WEST AND DROPS SNOW LEVELS...REACHING PASS LEVELS
BY WEDNESDAY. WE MAY NEED A SNOW ADVISORY FOR THE CASCADES AT THAT
POINT. TOLLESON
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...
WED EVENING THROUGH SUNDAY...A BROAD TROUGH OVER WESTERN CANADA
CONTINUES WESTERLY FLOW ALOFT OVER THE PACIFIC NORTHWEST. BROAD UPPER
RIDGING TO THE SOUTH AROUND MIDWEEK BUMPS THE STRONGEST FLOW ALOFT
NORTHWARD BY EARLY FRIDAY. MODEL SOLUTIONS DIVERGE SOMEWHAT HERE. THE
GFS...ECMWF AND CANADIAN ALL SHOW MOIST SOUTHWESTERLY FLOW PUSHING
INTO THE NORTHWEST...WITH THE FOCUS OF THE MOISTURE MOVING INTO
WESTERN WASHINGTON INITIALLY. THE GFS TENDS TO DROP MOISTURE FARTHER
SOUTH INTO WESTERN OREGON FASTER...WHILE ECMWF HOLDS MUCH OF THE
MOISTURE IN WASHINGTON THROUGH SAT NIGHT. LEANED TOWARD THE DRIER
ECMWF IN PREPARING THE EXTENDED FORECAST. EVENTUALLY THE FRONT
ASSOCIATED WITH THE PLUME OF MOISTURE ROTATES TO A MORE
NORTHEAST-SOUTHWEST ORIENTATION BY SUNDAY THEN FINALLY PROGRESSES
EASTWARD. KWELSON
&&
.AVIATION...VFR INLAND...WITH MVFR AND LOCAL IFR ON COAST. AFTER
07Z...WILL SEE INCREASING MVFR INLAND. MTN OBSCURATIONS CONTINUE DUE
TO CLOUDS GUSTY S WINDS ON COAST...AND OVER HIGHER TERRAIN AND
EXPOSED INTERIOR LOCALES TONIGHT. WILL HAVE SIGNIFICANT INCREASE OF
SOUTH BETWEEN 12Z AND 15Z ACROSS REGION AS FRONT OFFSHORE APPROACHES.
EXPECT AFTER 15Z S WIND GUSTS OF OVER 50 KT JUST ABOVE HIGHER
TERRAIN...AND ALONG THE COAST.
KPDX AND APPROACHES...VFR THIS EVENING...BUT INCREASING MVFR BETWEEN
05Z AND 08Z AS RAIN INCREASES. GRADIENT SUCH THAT E WINDS CONTINUE AT
KPDX TONIGHT...THEN TURNING SOUTH AND INCREASING AFTER 15Z OR 16Z
WITH GUSTS 30 TO 35 KT. ROCKEY.
&&
.MARINE...STRONG WARM FRONT NOW LIFTING ACROSS THE COASTAL WATERS.
THIS GIVING STORM FORCE WIND GUSTS FOR NEXT FEW HOURS...WITH SEAS
RUNNING AT 18 TO 24 FT. WIND AND SEAS LET UP A BIT BETWEEN 10 PM AND
4 AM....ESPECIALLY N OF ASTORIA.
AFTER 4 AM...VIGOROUS COLD FRONT WILL PUSH INTO THE REGION. WINDS
WILL DRAMATICALLY INCREASE AFTER 4 AM...WITH STORM FORCE WINDS ALONG
THE OREGON COAST A GALE FORCE WINDS ON WASHINGTON COASTAL WATERS.
WITH THE WIND BLOWING FOR QUITE SOME TIME FROM THE SOUTH...EXPECT
VERY CHOPPY AND CHAOTIC SEAS...BUILDING UP FROM NEAR 22 TO 25 FT ON
WASHINGTON WATERS...BUT 26 TO 32 FT ALONG THE OREGON COAST.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH FROM MIDNIGHT PST TONIGHT THROUGH TUESDAY MORNING
FOR MUCH OF NORTHWEST OREGON...EXCLUDING LANE COUNTY
CASCADES AND LANE COUNTY FOOTHILLS.
WINTER WEATHER ADVISORY UNTIL 2 AM MONDAY FOR N OREGON CASCADES.
HIGH SURF ADVISORY THROUGH MONDAY EVENING FOR THE NORTH AND
CENTRAL OREGON COAST.
HIGH WIND WARNING UNTIL 7 PM PST MONDAY FOR CENTRAL COAST RANGE
OF WESTERN OREGON-COAST RANGE OF NORTHWEST OREGON.
HIGH WIND WARNING UNTIL 4 PM PST MONDAY FOR NORTH OREGON COAST.
WIND ADVISORY TONIGHT CENTRAL WILLAMETTE VALLEY.
WA...FLOOD WATCH FROM MIDNIGHT PST TONIGHT THROUGH TUESDAY MORNING
FOR SOUTHWEST WASHINGTON.
WINTER WEATHER ADVISORY UNTIL 4 AM MONDAY FOR SOUTH WASHINGTON
CASCADES.
HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR SOUTH
WASHINGTON COAST.
PZ...STORM WARNING UNTIL 4 PM PST MONDAY FOR ALL COASTAL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR CONDITIONS THROUGH
MONDAY EVENING.
&&
MORE WEATHER INFORMATION ONLINE AT...HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Nov 18, 6:19 AM PST, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 619 AM PST SUN NOV 18 2012 ORZ001-WAZ021-191600- NORTH OREGON COAST-SOUTH WASHINGTON COAST- 619 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH WASHINGTON COAST AND NORTH OREGON COAST. .DAY ONE...TODAY AND TONIGHT HIGH WIND WARNING THIS AFTERNOON AND EVENING...LOOK ONLINE AT WEATHER.GOV OR SEE PDXNPWPQR FOR FURTHER DETAILS. RAIN WILL INCREASE TODAY...BECOMING HEAVY AT TIMES BY TONIGHT. RAINFALL AMOUNTS MAY BE ENOUGH TO CAUSE FLOODING ON SOME DRAINAGES...ESPECIALLY SMALL CREEKS AND STREAMS. A FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH LATE MONDAY NIGHT. LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS WILL LIKELY CONTINUE INTO MONDAY...AND MAY EVEN BE STRONGER THAN THOSE EXPERIENCED TODAY. HEAVY RAIN WILL CONTINUE INTO MONDAY...WITH SOME FLOODING POSSIBLE. LOOK ONLINE AT WEATHER.GOV FOR THE LATEST BULLETINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ002-004-191600- CENTRAL OREGON COAST-CENTRAL COAST RANGE OF WESTERN OREGON- 619 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL OREGON COAST AND COAST RANGE. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL BEGIN THIS AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT FOR THE COAST. THERE IS A POSSIBILITY THESE STRONGER WINDS WILL AFFECT THE COAST RANGE AS WELL. SEE PDXNPWPQR OR LOOK ONLINE FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG AND POTENTIALLY DAMAGING WINDS ARE EXPECTED MONDAY AS A STRONG COLD FRONT MOVES ONSHORE. LOOK ONLINE OR SEE PDXNPWPQR FOR THE LATEST WATCHES AND WARNINGS. RAIN WILL BECOME HEAVY MONDAY AND MAY CAUSE FLOODING ON SOME AREA DRAINAGES. A FLOOD WATCH HAS BEEN ISSUED...LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ003-005-006-WAZ020-022-039-040-191600- COAST RANGE OF NORTHWEST OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-WILLAPA HILLS-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- 619 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT...AS RAIN IS EXPECTED TO BECOME HEAVY ACROSS THE AREA. LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLOOD WATCH EXTENDS INTO MONDAY AS HEAVY RAIN IS EXPECTED TO CONTINUE. LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ007>014-WAZ019-023-191600- CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY- WESTERN COLUMBIA RIVER GORGE-NORTHERN OREGON CASCADE FOOTHILLS- NORTHERN OREGON CASCADES-CASCADE FOOTHILLS IN LANE COUNTY- CASCADES IN LANE COUNTY-UPPER HOOD RIVER VALLEY- SOUTH WASHINGTON CASCADES- 619 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. WINTER WEATHER ADVISORIES ARE IN EFFECT FOR THE CASCADES OF SOUTHERN WASHINGTON AND NORTHERN OREGON. SNOW WILL AFFECT MOST CASCADE PASSES THIS MORNING...BUT SNOW LEVELS ARE EXPECTED TO RISE ABOVE THE PASSES THIS AFTERNOON AND EVENING. LOOK ONLINE OR SEE PDXWSWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WATCH HAS BEEN ISSUED FOR MONDAY AND TUESDAY AS HEAVY RAIN IS EXPECTED TO CAUSE THE POTENTIAL FOR FLOODING ON AREA RIVERS. LOOK ONLINE OR SEE PDXFFAPQR FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ210-250-255-270-275-191600- COLUMBIA RIVER BAR- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 619 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS WILL CONTINUE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORM FORCE WINDS ARE POSSIBLE MONDAY. ACTIVE WEATHER WILL CONTINUE FOR MUCH OF THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
In the hours before
Special weather statement, Nov 18, 7:51 PM PST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 751 PM PST SUN NOV 18 2012 ORZ005>008-WAZ022-039-191500- LOWER COLUMBIA-GREATER PORTLAND METRO AREA- CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...ST. HELENS...CLATSKANIE...HILLSBORO... PORTLAND...OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...DALLAS... EUGENE...CORVALLIS...ALBANY...LONGVIEW...KELSO...CASTLE ROCK... VANCOUVER...BATTLE GROUND...WASHOUGAL 751 PM PST SUN NOV 18 2012 ...WINDY CONDITIONS EXPECTED INLAND OVER THE SOUTHWEST WASHINGTON AND NORTHWEST OREGON VALLEYS TONIGHT AND MONDAY... A STRONG PACIFIC FRONT WILL SLOWLY MOVE THROUGH SOUTHWEST WASHINGTON AND NORTHWEST OREGON TONIGHT AND MONDAY. BESIDES PRODUCING AREAS OF HEAVY RAIN AND STRONG COASTAL WINDS... THE FRONT WILL ALSO PRODUCE BRISK WINDS OVER THE INLAND VALLEYS TONIGHT AND MONDAY. SOUTH WIND WILL BE 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH AT TIMES TONIGHT AND MONDAY. HOWEVER...WINDS IN THE PORTLAND AND VANCOUVER AREA TONIGHT WILL TEND TO STAY OUT OF THE SOUTHEAST 15 TO 25 MPH AT TIMES...BUT WILL LIKELY TURN MORE SOUTHERLY ON MONDAY WITH GUSTS CLOSE TO 40 MPH AT TIMES POSSIBLE. BE SURE TO MONITOR THE LATEST FORECASTS AND STATEMENTS CONCERNING WEATHER THROUGHOUT THE COMING WEEK. MORE RAIN AND WIND IS POSSIBLE THROUGH THE WEEK AS SEVERAL MORE STORM SYSTEMS MOVE IN. FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
Local storm report, Nov 18, 10:32 PM PST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1032 PM PST SUN NOV 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM NON-TSTM WND GST CAPE DISAPPOINTMENT 46.27N 124.08W
11/18/2012 M59.00 MPH PACIFIC WA OTHER FEDERAL
0545 PM NON-TSTM WND GST CLATSOP SPIT 46.22N 124.00W
11/18/2012 M66.00 MPH CLATSOP OR OTHER FEDERAL
0650 PM NON-TSTM WND GST MEGLER 46.25N 123.87W
11/18/2012 M71.00 MPH PACIFIC WA MESONET
0735 PM NON-TSTM WND GST GARIBALDI 45.56N 123.91W
11/18/2012 M79.00 MPH TILLAMOOK OR MESONET
0750 PM NON-TSTM WND GST 22 WSW YAQUINA HEAD 44.60N 124.50W
11/18/2012 M58.00 MPH PZZ275 OR BUOY
51 KT GUSTS ON BUOY 50.
0753 PM NON-TSTM WND GST MCMINNVILLE 45.21N 123.19W
11/18/2012 M47.00 MPH YAMHILL OR ASOS
0758 PM NON-TSTM WND GST 4 SW SCHOLLS 45.36N 123.01W
11/18/2012 M50.00 MPH YAMHILL OR MESONET
ELEVATION 1340 FT.
0843 PM NON-TSTM WND GST 5 ESE HEBO 45.21N 123.75W
11/18/2012 M82.00 MPH YAMHILL OR MESONET
3160 FT ELEVATION IN THE NORTH OREGON COAST RANGE.
0900 PM NON-TSTM WND GST 2 SSW NEWPORT 44.60N 124.07W
11/18/2012 M60.00 MPH LINCOLN OR C-MAN STATION
52 KT GUSTS ON C-MAN STATION NWPO3
0918 PM NON-TSTM WND GST LINCOLN CITY 44.97N 124.01W
11/18/2012 M64.00 MPH LINCOLN OR MESONET
0930 PM NON-TSTM WND GST SSW NEWPORT 44.62N 124.06W
11/18/2012 M66.00 MPH LINCOLN OR DEPT OF HIGHWAYS
YAQUINA BRIDGE IN NEWPORT
&&
DONOFRIOLocal storm report, Nov 19, 12:26 AM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1226 AM PST MON NOV 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM NON-TSTM WND GST WSW PACIFIC CITY 45.20N 123.97W
11/18/2012 M75.00 MPH TILLAMOOK OR MESONET
1115 PM NON-TSTM WND GST NEWPORT 44.63N 124.05W
11/18/2012 M58.00 MPH LINCOLN OR ASOS
&&
DONOFRIOLocal storm report, Nov 19, 12:46 AM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
1246 AM PST MON NOV 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM NON-TSTM WND GST YAQUINA HEAD 44.67N 124.07W
11/19/2012 M98.00 MPH LINCOLN OR TRAINED SPOTTER
MEASURED AT YAQUINA HEAD.
1230 AM NON-TSTM WND DMG 4 NNW NEWPORT 44.68N 124.07W
11/19/2012 LINCOLN OR TRAINED SPOTTER
REPORTED ROOF PEELING BACK LIKE A BANANA OFF OF THE IZZYS
RESTAURANT WITH DEBRIS BEING THROWN ONTO HIGHWAY 101.
&&
DONOFRIOThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:30 PM PST | Storm Warning | PQR | 24 hr | |
| Nov 18, 6:15 PM PST | High Surf Advisory | PQR | 26 hr | |
| Nov 18, 8:43 PM PST | Wind Advisory | PQR | 21 hr | |
| Nov 19, 3:26 AM PST | Coastal Flood Advisory | PQR | 5 hr | |
| Nov 19, 5:13 AM PST | Areal Flood Warning | PQR | Clatsop, Columbia, Tillamook, Washington, Yamhill | 12 hr |
| Nov 19, 7:17 AM PST | River Flood Warning | PQR | Tillamook | 20 hr |
| Nov 19, 8:05 AM PST | Coastal Flood Advisory | PQR | 12 hr | |
| Nov 19, 8:45 AM PST | Areal Flood Advisory | PQR | Benton, Clatsop, Columbia, Lincoln, Polk, Tillamook and 2 more | 6 hr |
| Nov 19, 9:33 AM PST | River Flood Warning | PQR | Columbia | 18 hr |
| Nov 19, 10:31 AM PST | Hurricane Force Wind Warning | PQR | 7 hr | |
| Nov 19, 2:03 PM PST | Small Craft Advisory for Winds | PQR | 13 hr | |
| Nov 19, 2:03 PM PST | Small Craft Advisory for Hazardous Seas | PQR | 13 hr | |
| Nov 19, 3:15 PM PST | Areal Flood Advisory | PQR | Benton, Clackamas, Lane, Lincoln, Linn, Marion and 4 more | 8 hr |
| Nov 18, 9:30 PM PST | River Flood Warning | PQR | Wahkiakum | 38 hr |
| Nov 19, 9:33 AM PST | River Flood Warning | PQR | Pacific | 21 hr |
| Nov 19, 10:49 AM PST | River Flood Warning | PQR | Pacific, Wahkiakum | 8 hr |
Nearby
River Flood Warnings in Oregon, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.